We prove some results about existence, uniqueness and qualitative behavior of positive solutions to equations of the type depending on the behavior of the function a of the angular variable x/|x|. Our main results concern the critical nonlinearity f(s) = s(n+2)/(n-2) The proofs are based on variational arguments and the moving plane method.

Terracini, S. (1996). On positive entire solutions to a class of equations with a singular coefficient and critical exponent. ADVANCES IN DIFFERENTIAL EQUATIONS, 1(2), 241-264.

On positive entire solutions to a class of equations with a singular coefficient and critical exponent

TERRACINI, SUSANNA
1996

Abstract

We prove some results about existence, uniqueness and qualitative behavior of positive solutions to equations of the type depending on the behavior of the function a of the angular variable x/|x|. Our main results concern the critical nonlinearity f(s) = s(n+2)/(n-2) The proofs are based on variational arguments and the moving plane method.
Articolo in rivista - Articolo scientifico
Elliptic equations with singular coefficients
English
1996
1
2
241
264
none
Terracini, S. (1996). On positive entire solutions to a class of equations with a singular coefficient and critical exponent. ADVANCES IN DIFFERENTIAL EQUATIONS, 1(2), 241-264.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/18222
Citazioni
  • Scopus 327
  • ???jsp.display-item.citation.isi??? ND
Social impact